CSpace
A PROBLEM CONCERNING THE SCALAR CURVATURE ON S2
CHEN, WX; DING, WY
1988-04-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:7Pages:533-537
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988N435900002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27797
Collection中国科学院数学与系统科学研究院
Corresponding AuthorCHEN, WX
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, WX,DING, WY. A PROBLEM CONCERNING THE SCALAR CURVATURE ON S2[J]. KEXUE TONGBAO,1988,33(7):533-537.
APA CHEN, WX,&DING, WY.(1988).A PROBLEM CONCERNING THE SCALAR CURVATURE ON S2.KEXUE TONGBAO,33(7),533-537.
MLA CHEN, WX,et al."A PROBLEM CONCERNING THE SCALAR CURVATURE ON S2".KEXUE TONGBAO 33.7(1988):533-537.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, WX]'s Articles
[DING, WY]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, WX]'s Articles
[DING, WY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, WX]'s Articles
[DING, WY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.